A 29-year-old female asked:
Disclaimer

i've had breakthrough bleeding (19-23) because i took nuvaring out a week early. now i feel bloated , but period isn't suppose to come until next week?

1 doctor answer
Dr. Claudette Anderson
Specializes in Gynecology
That's normal: When you take out the Nuvaring or withdraw hormonal contraception,you are supposed to bleed after this happens.Youvare having a normal response
Answered on Sep 29, 2016
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 29-year-old female asked:
Dr. Mary David
Specializes in Obstetrics and Gynecology
Yes: You can expect to bleed when you take the ring out just as you can when you skip or stop pills.
A 34-year-old female asked:
Dr. Jeff Livingston
21 years experience Obstetrics and Gynecology
Breakthrough bleed: Breakthrough bleeding (bleeding at the wrong time) is very normal on birth control. It happens in about 1/3 of users. Its no big deal and usually sel ... Read More
A 34-year-old female asked:
Dr. Michael Sparacino
36 years experience Family Medicine
Not likely: Sore throat is not an early sign of pregnancy.
1
1 thank
A 22-year-old female asked:
Dr. Susana Sixto-rodriguez
24 years experience Family Medicine
Nuvaring: It doesn't sound like you're pregnant. If you are going to use the nuvaring continuously then do it more consistently. When you start and stop every o ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month